# SDR SCNA20130510072

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 43,064 hours, 16,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT RIGHT ZEE CHANNEL CORRODED SEVERAL PLACES FROM SLICE AFT OF STA 500D - 500I.  REMOVED CORROSION STA 500D TO 500I+10.  REMOVED OUT OF LIMITS ZEE CHANNEL AND INSTALLED NEW SECTION.
